Alert archive / Iowa / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 162, NWS Des Moines, IA

June 24, 2013Boone County, Dallas County, Iowa

NWS Des Moines, IA issued this severe thunderstorm warning at Jun 24, 2013, 12:01 PM CDT for Boone County, Dallas County, Iowa. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 24, 2013, 12:01 PM CDT (17:01 UTC)
Expired
Jun 24, 2013, 12:30 PM CDT
In force
29 min
Issued by
NWS Des Moines, IA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Boone County, IA, Dallas County, IA

The radar

The Des Moines radar (KDMX), 24 km from the middle of the area, began a volume at 17:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 5.0 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2013-06-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2355 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2013-06-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 223 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2355 J/kg
Mixed-layer CIN
-127 J/kg
Mixed-layer LCL
798 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
223 m²/s²
0-3 km storm-relative helicity
180 m²/s²
Significant tornado parameter
0.9
Supercell composite
3.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

514 
WUUS53 KDMX 241701
SVRDMX
IAC015-049-241730-
/O.NEW.KDMX.SV.W.0162.130624T1701Z-130624T1730Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
1201 PM CDT MON JUN 24 2013

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL BOONE COUNTY IN CENTRAL IOWA...
  NORTHERN DALLAS COUNTY IN CENTRAL IOWA...

* UNTIL 1230 PM CDT

* AT 1156 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PERRY...AND
  MOVING NORTHEAST AT 55 MPH.

  HAZARD...60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  WOODWARD...MADRID AND GRANGER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4197 9398 4203 9385 4185 9381 4161 9382
      4171 9428
TIME...MOT...LOC 1701Z 231DEG 49KT 4188 9401

HAIL...<.75IN
WIND...60MPH

$$
2 follow-up statements
998 
WWUS53 KDMX 241715
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1215 PM CDT MON JUN 24 2013

IAC015-049-241730-
/O.CON.KDMX.SV.W.0162.000000T0000Z-130624T1730Z/
BOONE IA-DALLAS IA-
1215 PM CDT MON JUN 24 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
DALLAS AND SOUTH CENTRAL BOONE COUNTIES UNTIL 1230 PM CDT...

AT 1215 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MADRID...AND
MOVING NORTHEAST AT 55 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4161 9382 4197 9398 4203 9385 4187 9381
TIME...MOT...LOC 1716Z 231DEG 49KT 4194 9378

HAIL...<.75IN
WIND...60MPH

$$

JOHNSON
783 
WWUS53 KDMX 241720
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1220 PM CDT MON JUN 24 2013

IAC015-049-241731-
/O.EXP.KDMX.SV.W.0162.000000T0000Z-130624T1730Z/
BOONE IA-DALLAS IA-
1220 PM CDT MON JUN 24 2013

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DALLAS AND SOUTH
CENTRAL BOONE COUNTIES WILL EXPIRE AT 1230 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

LAT...LON 4161 9382 4197 9398 4203 9385 4187 9381
TIME...MOT...LOC 1721Z 231DEG 49KT 4198 9371

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 6:10 AM CDT, 5 hours 51 minutes earlier.

Area forecast discussion, Jun 24, 6:10 AM CDT, 5 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DES MOINES IA
610 AM CDT MON JUN 24 2013

.SHORT TERM.../TODAY /...
ISSUED AT 332 AM CDT MON JUN 24 2013

ONGOING CONVECTION WILL CONTINUE ACROSS THE I-80 CORRIDOR AND
NORTH THIS MORNING. WARM CLOUD DEPTHS ARE AROUND 15KFT SO LARGE
HAIL NOT MUCH OF A THREAT. WE COULD NOT GET MORE THAN HALF INCH
HAIL FROM STORMS ALL NIGHT BUT RAINFALL RATES OF 2 TO 3 INCHES AN
HOUR WERE COMMON. WE ARE IN FOR SEVERAL ROUNDS OF STORMS TODAY.
CURRENT CONVECTION IS A RESULT MODERATE INSTABILITY AS A SHORTWAVE
LIFTS ACROSS THE AREA. CURRENT CONVECTION WILL LIKELY WEAKEN OR
DISSIPATE BY LATE MORNING BUT ANOTHER AREA OF STORMS OVER EASTERN
NEBRASKA IS MOVING EAST AND OTHER STORMS AHEAD OF THIS LINE ARE
STARTING TO DEVELOP AND SHOULD MOVE ACROSS THE I-80 CORRIDOR. I
HAVE ISSUED A FLASH FLOOD WATCH FOR THE I80 TO HIGHWAY 20 CORRIDOR
THROUGH 4 PM FOR THIS CONVECTION. IN ADDITION...ADDITIONAL
SHORTWAVES WILL MOVE ACROSS THE AREA TODAY WITH THE FRONTAL
BOUNDARY OVER THE AREA EXPECTED TO RETREAT BACK NORTH AS A WARM
FRONT. SHEAR IS SUFFICIENT FOR STRONG/SEVERE STORMS FROM EARLY
AFTERNOON AND BEYOND. THIS AFTERNOON SHOULD SEE ACTIVE WEATHER
WITH POTENTIAL FOR SEVERE AND HEAVY RAIN. AS THE FRONT SHIFTS
NORTH LATER THIS AFTERNOON...THE THREAT FOR HEAVY RAIN WILL FOLLOW
SO A FLASH FLOOD WATCH IS ALSO POSTED NORTH OF HIGHWAY 20 FOR
LATER AFTERNOON AND TONIGHT.

.LONG TERM.../TONIGHT THROUGH SUNDAY/...
ISSUED AT 332 AM CDT MON JUN 24 2013

MORE OF THE SAME FOR TONIGHT THROUGH TUESDAY AS WE WILL CONTINUE
TO CONTEND WITH A QUASI STATIONARY FRONTAL BOUNDARY...A LOW LEVEL
JET AND SEVERAL SHORTWAVES TO CROSS THE STATE. STORMS WILL LIKELY
BE ONGOING FROM THE AFTERNOON AND LIKELY RE-INTENSIFY BY MID
EVENING ACROSS THE NORTH. IT WILL LIKELY START OUT WITH SOME
SEVERE POTENTIAL THEN TRANSITION INTO ANOTHER HEAVY RAIN EVENT.

BEYOND TUESDAY THERE HAS NOT BEEN MUCH CHANGE TO THE GOING
FORECAST. UPPER LEVEL RIDGING WILL DEVELOP OVER THE ROCKIES
PLACING IOWA IN NORTHWEST FLOW WITH A COUPLE OF SHORT WAVES
PUSHING ACROSS THE FORECAST AREA. ONE SUCH WAVE WILL PUSH ACROSS
NORTHERN/EASTERN IOWA WEDNESDAY THEN AGAIN THURSDAY NIGHT. BEYOND
THAT CONFIDENCE IS TOO LOW TO INCLUDE ANY KIND OF POP. COOLER
TEMPS IN STORE FOR THE WEEKEND AS A RESULT OF THE NORTHWEST FLOW.

&&

.AVIATION...24/12Z
ISSUED AT 610 AM CDT MON JUN 24 2013

THUNDERSTORMS ALONG THE I-80 CORRIDOR WILL LIFT TO THE HIGHWAY 20
CORRIDOR THROUGH 21Z.  KDSM AND KALO WILL BE THE MAIN TAF LOCATIONS
AFFECTED.  STORMS WILL PRODUCE HEAVY RAINFALL AND GUSTY WIND.  MVFR
CONDITIONS POSSIBLE IN STORMS.  THE THUNDERSTORM THREAT WILL SHIFT
NORTH LATE AFTERNOON THROUGH THE REMAINDER OF THE FORECAST PERIOD
AFFECTING KFOD...KMCW AND KALO.  MVFR CONDITIONS POSSIBLE IN STORMS
WITH THE SAME THREATS TO AVIATION EXPECTED.  SFC FLOW WILL BE S TO
SE FROM 10-20KTS AND STRONGER IN STORMS.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH THIS AFTERNOON FOR ADAIR-AUDUBON-BOONE-
CARROLL-CASS-CRAWFORD-DALLAS-GREENE-GUTHRIE-JASPER-MADISON-
MARSHALL-POLK-POWESHIEK-STORY-TAMA.

FLASH FLOOD WATCH FROM THIS AFTERNOON THROUGH TUESDAY MORNING
FOR BREMER-BUTLER-CALHOUN-CERRO GORDO-EMMET-FRANKLIN-HAMILTON-
HANCOCK-HUMBOLDT-KOSSUTH-PALO ALTO-POCAHONTAS-SAC-WEBSTER-
WINNEBAGO-WORTH-WRIGHT.

FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR BLACK HAWK-GRUNDY-
HARDIN.

&&

SHORT TERM...FAB
LONG TERM...FAB
AVIATION...FAB
Hazardous weather outlook, Jun 24, 10:48 AM CDT, 1 hour 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
1048 AM CDT MON JUN 24 2013

IAZ073>075-081>086-092>097-251600-
WARREN-MARION-MAHASKA-ADAMS-UNION-CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-
RINGGOLD-DECATUR-WAYNE-APPANOOSE-DAVIS-
1048 AM CDT MON JUN 24 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE WILL BE PERIODS OF THUNDERSTORMS THROUGH TONIGHT.
THUNDERSTORMS MAY BE SEVERE. LARGE HAIL AND DAMAGING WIND WILL
BE THE MAIN THREATS. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS ARE AGAIN POSSIBLE TUESDAY. SOME STORMS MAY BE
SEVERE WITH LARGE HAIL AND DAMAGING WIND. LOCALLY HEAVY RAINFALL
WILL ALSO BE POSSIBLE. THERE IS A CHANCE OF THUNDERSTORMS INTO
WEDNESDAY BUT STORMS ARE NOT EXPECTED TO BE SEVERE ON WEDNESDAY.

THERE WILL BE A SLIGHT CHANCE FOR THUNDERSTORMS THURSDAY NIGHT. IT
IS TOO EARLY TO DETERMINE SEVERE POTENTIAL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT.

IAZ037>039-044>050-057>062-070>072-251600-
HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE-BOONE-STORY-
MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-POWESHIEK-CASS-
ADAIR-MADISON-
1048 AM CDT MON JUN 24 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TODAY AND TONIGHT

THERE WILL BE PERIODS OF THUNDERSTORMS THROUGH TONIGHT.
STORMS MAY BE SEVERE. LARGE HAIL AND DAMAGING WIND WILL BE THE
MAIN THREATS BUT AN ISOLATED TORNADO CANNOT BE RULED OUT. HEAVY
RAINFALL WILL ALSO BE LIKELY THROUGH TONIGHT.

A FLASH FLOOD WATCH IS ALSO IN EFFECT FOR THE AREA THROUGH
TONIGHT. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT
WEATHER.GOV/DESMOINES FOR FURTHER DETAILS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS ARE AGAIN POSSIBLE TUESDAY. SOME STORMS MAY BE
SEVERE WITH LARGE HAIL AND DAMAGING WIND. LOCALLY HEAVY RAINFALL
WILL ALSO BE POSSIBLE. THERE IS A CHANCE OF THUNDERSTORMS INTO
WEDNESDAY BUT STORMS ARE NOT EXPECTED TO BE SEVERE ON WEDNESDAY.

THERE WILL BE A SLIGHT CHANCE FOR THUNDERSTORMS THURSDAY NIGHT. IT
IS TOO EARLY TO DETERMINE SEVERE POTENTIAL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT.

IAZ004>007-015>017-023>028-033>036-251600-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-
WEBSTER-HAMILTON-
1048 AM CDT MON JUN 24 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TODAY AND TONIGHT

THERE WILL BE PERIODS OF THUNDERSTORMS THROUGH TONIGHT.
THUNDERSTORMS THIS MORNING ARE NOT EXPECTED TO BE SEVERE BUT WILL
PRODUCE HEAVY RAINFALL. STORMS MAY BE SEVERE. LARGE HAIL AND
DAMAGING WIND WILL BE THE MAIN THREATS BUT AN ISOLATED TORNADO
CANNOT BE RULED OUT. HEAVY RAINFALL WILL ALSO BE LIKELY THROUGH
LATE THIS AFTERNOON.

A FLASH FLOOD WATCH IS ALSO IN EFFECT FOR THE AREA TONIGHT.
PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT
WEATHER.GOV/DESMOINES FOR FURTHER DETAILS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS ARE AGAIN POSSIBLE TUESDAY. SOME STORMS MAY BE
SEVERE WITH LARGE HAIL AND DAMAGING WIND. LOCALLY HEAVY RAINFALL
WILL ALSO BE POSSIBLE. THERE IS A CHANCE OF THUNDERSTORMS INTO
WEDNESDAY BUT STORMS ARE NOT EXPECTED TO BE SEVERE ON WEDNESDAY.

THERE WILL BE A SLIGHT CHANCE FOR THUNDERSTORMS THURSDAY NIGHT
MAINLY EAST OF INTERSTATE 35 AND NEAR THE HIGHWAY 20 CORRIDOR. IT
IS TOO EARLY TO DETERMINE SEVERE POTENTIAL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND TONIGHT.

In the hours before

Local storm report, Jun 24, 11:44 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DES MOINES IA
1144 AM CDT MON JUN 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 AM     TSTM WND GST     4 ESE CARROLL           42.05N 94.79W
06/24/2013  M63.00 MPH       CARROLL            IA   AWOS

            FIRST GUST TO 60 MPH AT 1130 AM...SECOND GUST TO 63 MPH
            AT 1135 AM.

&&

BEERENDS
Local storm report, Jun 24, 11:48 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1148 AM CDT MON JUN 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1140 AM     TSTM WND GST     CHURDAN                 42.15N 94.48W
06/24/2013  E60 MPH          GREENE             IA   TRAINED SPOTTER

&&

SEARCY
Local storm report, Jun 24, 11:49 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1149 AM CDT MON JUN 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 AM     TSTM WND DMG     1 E ATLANTIC            41.40N 95.00W
06/24/2013                   CASS               IA   TRAINED SPOTTER

            5 INCH DIAMETER BRANCH DOWN IN STREET. TIME ESTIMATED
            FROM RADAR.

&&

SKOW
Local storm report, Jun 24, 11:52 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1152 AM CDT MON JUN 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1140 AM     TSTM WND DMG     1 NNW SCRANTON          42.04N 94.55W
06/24/2013                   GREENE             IA   AMATEUR RADIO

            TRAILER ADVERTISEMENT IN A FIELD BLOWN OVER NEAR HWY 25
            AND HWY 30 NORTH OF SCRANTON.

&&

BEERENDS
Local storm report, Jun 24, 11:56 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1156 AM CDT MON JUN 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1142 AM     FLASH FLOOD      2 NE APLINGTON          42.61N 92.85W
06/24/2013                   BUTLER             IA   TRAINED SPOTTER

            THUNDERSTORMS PRODUCED 3.5 TO 4 INCHES OF RAIN IN A SHORT
            TIME. ROADS COVERED IN APPLINGTON IN AREA OF HIGHWAY 57
            AND 6TH AVE. EMERGENCY MANAGER ALSO CONFIRED THESE
            REPORTS AT 1154 AM.

&&

SEARCY
Local storm report, Jun 24, 11:57 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1157 AM CDT MON JUN 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 AM     NON-TSTM WND GST AUDUBON                 41.72N 94.93W
06/24/2013  E61 MPH          AUDUBON            IA   TRAINED SPOTTER

            WINDS LASTED 30 MINUTES IN AUDUBON. TREE LIMBS 4 TO 5
            INCHES IN DIAMETER DOWN, CORN FLATTENED, TOWN TOTALLY OUT
            OF POWER.

&&

MS JUN 13

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 8:47 PM CDTSevere Thunderstorm WarningDMXAppanoose, Wayne43 min
Jun 24, 2:01 AM CDTFlash Flood WarningDMXAudubon, Cass, Guthrie6 hr
Jun 24, 3:41 AM CDTFlash Flood WatchDMXAdair, Audubon, Black Hawk, Boone, Bremer, Butler and 33 more51 hr
Jun 24, 9:15 AM CDTAreal Flood WarningDMXAdair, Guthrie24 hr
Jun 24, 10:12 AM CDTRiver Flood WarningDMXBlack Hawk7 days
Jun 24, 10:12 AM CDTRiver Flood WarningDMXEmmet40 hr
Jun 24, 10:23 AM CDTSevere Thunderstorm WarningDMXAudubon, Cass52 min
Jun 24, 10:52 AM CDTSevere Thunderstorm WarningDMXAudubon, Carroll, Crawford38 min
Jun 24, 10:54 AM CDTSevere Thunderstorm WarningDMXAdair, Audubon, Cass, Dallas, Greene, Guthrie51 min
Jun 24, 11:03 AM CDTFlash Flood WarningDMXButler, Franklin, Grundy, Hardin6 hr
Jun 24, 11:16 AM CDTSevere Thunderstorm WarningDMXAudubon44 min
Jun 24, 11:18 AM CDTSevere Thunderstorm WarningDMXButler, Grundy27 min
Jun 24, 11:20 AM CDTSevere Thunderstorm WarningDMXAdair, Boone, Dallas, Greene, Madison40 min
Jun 24, 11:42 AM CDTSevere Thunderstorm WarningDMXBoone, Calhoun, Carroll, Dallas, Greene, Guthrie and 1 more48 min
Jun 24, 11:57 AM CDTSevere Thunderstorm WarningDMXBoone, Hamilton, Hardin, Polk, Story48 min
Jun 24, 12:12 PM CDTSevere Thunderstorm WarningDMXHamilton, Hardin, Webster, Wright48 min
Jun 24, 12:27 PM CDTFlash Flood WarningDMXGrundy, Hardin6 hr
Jun 24, 12:39 PM CDTSevere Thunderstorm WarningDMXJasper, Marshall, Poweshiek, Tama51 min
Jun 24, 12:45 PM CDTSevere Thunderstorm WarningDMXFranklin, Grundy, Hamilton, Hardin, Marshall, Story and 1 more30 min
Jun 24, 12:49 PM CDTFlash Flood WarningDMXMahaska, Marion, Poweshiek6 hr
Jun 24, 12:54 PM CDTSevere Thunderstorm WarningDMXMahaska36 min
Jun 24, 1:00 PM CDTTornado WarningDMXMahaska, Poweshiek30 min
Jun 24, 1:03 PM CDTFlash Flood WarningDMXFranklin, Hamilton, Wright6 hr
Jun 24, 1:17 PM CDTFlash Flood WarningDMXJasper, Marshall, Poweshiek, Tama6 hr
Jun 24, 1:38 PM CDTSevere Thunderstorm WarningDMXMahaska, Monroe, Wapello37 min
Jun 24, 3:15 PM CDTFlash Flood WatchDMXBlack Hawk, Grundy, Hardin39 hr
Jun 24, 4:09 PM CDTRiver Flood WarningDMXBlack Hawk, Butler3 days
Jun 24, 4:23 PM CDTRiver Flood WarningDMXBlack Hawk4 days
Jun 24, 6:15 PM CDTAreal Flood WarningDMXButler, Franklin, Grundy, Hardin24 hr

Nearby

Severe Thunderstorm Warnings in Iowa, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.